OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Structure-preserving discretization of Maxwell’s equations as a port-Hamiltonian system

Haine, Ghislain and Matignon, Denis and Monteghetti, Florian Structure-preserving discretization of Maxwell’s equations as a port-Hamiltonian system. (2022) In: 25th International Symposium on Mathematical Theory of Networks and Systems (MTNS 2022), 12 September 2022 - 16 September 2022 (Bayreuth, Germany).

[img] (Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader

Official URL: https://doi.org/10.1016/j.ifacol.2022.11.090


This work demonstrates the discretization of the boundary-controlled Maxwell equations, recast as a port-Hamiltonian system (pHs). After a reminder on the Stokes-Dirac structure associated with the Maxwell system, we introduce different partitioned weak formulations that preserve the pHs structure, and its associated power balance, at the semi- discrete level. These weak formulations are compared through numerical applications to closed non-perfectly conducting cavities and open waveguides under transverse approximation.

Item Type:Invited Conference
Additional Information:Volume 55, Issue 30, 2022, Pages 424-429
Audience (conference):International conference proceedings
Uncontrolled Keywords:
Institution:Université de Toulouse > Institut Supérieur de l'Aéronautique et de l'Espace - ISAE-SUPAERO (FRANCE)
Laboratory name:
Deposited On:08 Dec 2022 09:36

Repository Staff Only: item control page